# SDR A6WA2017021544797

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 35,694 hours, 35,502 cycles
- Engine: Ge CF343B1
- Engine time: 8,032 hours, 7,584 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 22850020145
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDOFF BRACKET AT 8 O'CLOCK POSITION ON LH ENGINE NOSE INLET COWL IS CRACKED
